# SDR 2005FA0000831

- Difficulty date: April 27, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 35065
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490030303
- Part serial: 03090606
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN (LT SIDE) ALTIMETER, VERTICAL SPEED AND ALTITUDE ALERTER INOPERATIVE.  FOUND THE PRIMARY ADC INOPERATIVE.  REPLACED THE ADC, TESTED THE PRIMARY ALTIMETERY SYSTEMS, FOUND TO COMPLY WITH FAR AND TOBE RVSM COMPLIANT.  THERE HAVE BEEN NO PREVIOUS PROBLEMS WITH THIS SYSTEM.  (GL07200508784)
